Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 44, NWS Newport/Morehead City, NC

April 19, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Apr 19, 2021, 3:26 AM EDT. It took effect at Apr 19, 2021, 4:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2021, 3:26 AM EDT (07:26 UTC)
In effect from
Apr 19, 2021, 4:00 PM EDT
Expired
Apr 20, 2021, 2:00 AM EDT
In force
10 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

112 
WHUS72 KMHX 190726
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
326 AM EDT Mon Apr 19 2021

AMZ131-230-231-192015-
/O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0200Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
326 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From 5 PM this afternoon to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-192015-
/O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0200Z/
Pamlico Sound-
326 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 5 PM this afternoon to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-192015-
/O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
326 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 5 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-192015-
/O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
326 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM EDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 5 PM this afternoon to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-192015-
/O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0300Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
326 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 5 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
866 
WHUS72 KMHX 191030
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
630 AM EDT Mon Apr 19 2021

AMZ131-230-231-192230-
/O.EXT.KMHX.SC.Y.0044.210419T2000Z-210420T0200Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
630 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From 4 PM this afternoon to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-192230-
/O.EXT.KMHX.SC.Y.0044.210419T2000Z-210420T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
630 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 4 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-192230-
/O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0200Z/
Pamlico Sound-
630 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 10 PM EDT THIS EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 5 PM this afternoon to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-192230-
/O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
630 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM EDT TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 5 PM this afternoon to 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-192230-
/O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0300Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
630 AM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM EDT THIS EVENING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 5 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
002 
WHUS72 KMHX 191924
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
324 PM EDT Mon Apr 19 2021

AMZ131-230-231-200200-
/O.CON.KMHX.SC.Y.0044.210419T2000Z-210420T0200Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
324 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-200200-
/O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0200Z/
Pamlico Sound-
324 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Pamlico Sound.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-200300-
/O.CON.KMHX.SC.Y.0044.210419T2000Z-210420T0300Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
324 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-200600-
/O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
324 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-200300-
/O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0300Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
324 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
500 
WHUS72 KMHX 200134
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
934 PM EDT Mon Apr 19 2021

AMZ131-135-230-231-200245-
/O.CAN.KMHX.SC.Y.0044.000000T0000Z-210420T0200Z/
Alligator River-Pamlico Sound-Albemarle Sound-
Croatan and Roanoke Sounds-
934 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ156-158-200245-
/O.CAN.KMHX.SC.Y.0044.000000T0000Z-210420T0300Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
934 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ150-200600-
/O.EXT.KMHX.SC.Y.0044.000000T0000Z-210420T0600Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
934 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-200600-
/O.CON.KMHX.SC.Y.0044.000000T0000Z-210420T0600Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
934 PM EDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

11
495 
WHUS72 KMHX 200602
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
202 AM EDT Tue Apr 20 2021

AMZ150-152-154-200715-
/O.EXP.KMHX.SC.Y.0044.000000T0000Z-210420T0600Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
202 AM EDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 10:08 PM EDT, 5 hours 18 minutes earlier.

Area forecast discussion, Apr 18, 10:08 PM EDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1008 PM EDT Sun Apr 18 2021

.SYNOPSIS...
A weak area of low pressure will move past the area on Monday.
A strong cold front moves through the area late Wednesday. High
pressure will build in from the west Thursday and Friday. Next
storm system will arrive in the region by next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 10 PM Sunday...A few isolated showers near the central
Outer Banks and offshore and will continue isolated PoPs for
these areas overnight, but otherwise a dry night across eastern
NC. Skies have cleared and some patchy fog may be able to form,
although will need to watch advancing cirrus shield from the
southwest to see what impact that might have on early morning
fog. No other major changes made to overnight forecast, and will
hold on to partly cloudy skies with overnight lows in the low
to mid 50s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 330 PM Sun...Good amount of PVA aloft in congruence with
low-level convergence as weak low lifts north will support a
more widespread area of precipitation tomorrow morning into the
afternoon, and maintained chance to likely PoPs in the forecast.
Main question for tomorrow is the possibility of any stronger
storms, with limiting factor being moisture availability. PWATs
are likely to remain at an inch or less but a brief period of
southerly return flow could briefly boost surface Tds enough to
build some instability across the area. Both RAP and NAM 3k
soundings suggest CAPEs of 600-800 J/kg as well as effective
shear of 35-40 kt. The threat appears very isolated but a more
robust storm could produce some gusty winds. A few rumbles of
thunder appear probable tomorrow and kept TS mention in the
forecast. Threat will be largely offshore by end of the period
as shortwave energy races eastward and surface front follows
suit, bringing drier air with it.

Low-level thicknesses change little from today and maintained
highs in the low to mid 70s, mid to upper 60s OBX.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 333 AM Sun...A cold front will remain stalled to the
south through the middle of next week, with weak areas of low
pressure moving along it. A strong front will push through the
area Wednesday afternoon, with much cooler air behind it. A
potentially strong low pressure area will approach by next
weekend.

Tuesday...Mainly dry as transitory high slides through ahead of
next deep shortwave trough digging through the ctrl plains
states. Temps near climo in the 70s for highs.

Tuesday night through Wednesday...Area will be under influence
of strengthening return flow Tue night and esp Wed, as stronger
front is progged to push through by late in the day. 18/00z
guidance in better agreement with respect to timing, pushing the
front offshore by early Wed evening. Increased pops a bit from
previous forecast, but global model suite still in disagreement
on how much moisture return is available for thunderstorm
development. Latest ECM is a bit wetter, and therefore bumped up
pops a bit, esp nrn half, where 30-50% pops fcst. Modest
instability and strong shear (50+ kt bulk shear) in place, so if
any storms can organize, a severe threat may be in play.

Wednesday night through Saturday...Much cooler and drier
airmass expected behind the front with high pressure building in
from the W and upper troughing. We could have some Frost/Freeze
concerns, mainly inland zones. Coldest night now looks to be Thu
night/Fri morning as center of high pres will be closer to ENC.
EC/GFS mos guidance show lows falling into the low to mid 30s.
Have not gone quite as cold as guid yet as some light wind may
be in place along with some cirrus potential. Highs Thu
and Fri generally in the 60s with dewpoints falling into the
30s. Temps rebound back to near climo Fri and Sat as air mass
moderates. 18/00Z global models all have a potential strong
storm system or cold front impacting the area by late Sat into
Sun, and have inc pops to high chc. Naturally, timing issues
abound in this long range in time, so will not advertise any
likelies yet.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
Short Term /through 00Z Tue/...
As of 720 PM Sunday...VFR conditions expected through the
evening into overnight hours. Scattered high-based cumulus
should mostly dissipate with loss of heating, but some higher
cirrus may move in from the southwest through the late night
hours. Given the potential for some clearing near the TAF sites,
and an easterly onshore flow, plus signals in the numerical
guidance, did introduce a period of MVFR fog (5 miles) toward
morning at the TAF sites. Any fog should quickly dissipate after
daybreak Monday. Scattered TSRA coverage expected tomorrow
with approach of upper level system and surface cold front.
Localized areas of sub-VFR conditions are possible in heavier
activity.

Long Term /Monday night through Thursday/...
As of 333 AM Sun...Pred VFR conditions expected through the
period. Mainly dry Tue, then another chc of showers or storms
Wed as a strong cold front approaches.

&&

.MARINE...
Short Term /Tonight and Monday/...
As of 10 PM Sunday...Not much change to conditions at late
evening with E/NE winds 5-10 knots with a few higher gusts over
the northern tier. Seas are around 2 feet with 10-11 second wave
periods. Conditions expected to remain quiet overnight as weak
low pressure meanders north towards the waters, with winds
falling to around 5 kt or less by daybreak Monday.

Conditions expected to change pretty quickly tomorrow as low
lifts northward and cold front races towards the waters. SW flow
expected to increase to 10-15 kt by the afternoon across
southern waters with weaker easterly to northeasterly flow
elsewhere before front crosses early evening. Guidance differs
on intensity of surge behind the boundary and favored a somewhat
stronger solution, favoring northerly winds at 15-20 kt. A few
gusts to 25 kt are possible for outer central waters but window
of impacts too small to warrant any headlines. Seas build to 3-4
feet, particularly for central waters, in response to the surge.

Long Term /Monday night through Thursday/...
As of 333 AM Sun...Have used a heavier blend of the NBM, as
NWPS too low on seas through Tue. A strong cold front will
approach the waters Wednesday, pushing through Wednesday
afternoon and early evening. SCA conditions likely to develop
Wed afternoon with gusty SW flow ahead of the front, then
stronger NW winds 20-30 kt and seas 4-7 ft developing behind it.
Conditions improve with diminishing winds and seas by Thu.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...CTC
SHORT TERM...MS
LONG TERM...TL
AVIATION...CTC/TL/MS
MARINE...CTC/TL/MS
Hazardous weather outlook, Apr 18, 8:13 PM EDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
813 PM EDT Sun Apr 18 2021

NCZ029-044>047-079>081-090>092-094-193>196-198-199-204-205-200015-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-East Carteret-Inland Onslow-
Coastal Onslow-Ocracoke Island-Hatteras Island-
813 PM EDT Sun Apr 18 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-200015-
Northern Outer Banks-
813 PM EDT Sun Apr 18 2021

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk north of Oregon Inlet Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 11:31 AM EDTSpecial Weather StatementMHXBeaufort29 min
Apr 19, 12:00 PM EDTSpecial Weather StatementMHXTyrrell, Washington30 min
Apr 19, 12:03 PM EDTSpecial Weather StatementMHXBeaufort27 min
Apr 19, 12:17 PM EDTSpecial Marine WarningMHX32 min
Apr 19, 12:38 PM EDTSpecial Marine WarningMHX40 min
Apr 19, 12:44 PM EDTSpecial Weather StatementMHXPamlico16 min
Apr 19, 1:18 PM EDTSpecial Marine WarningMHX42 min
Apr 19, 1:36 PM EDTSpecial Weather StatementMHXCraven24 min
Apr 19, 1:54 PM EDTSpecial Marine WarningMHX46 min
Apr 19, 3:13 PM EDTSpecial Weather StatementMHXCarteret47 min

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.